# SDR AALA980356

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN CORRODED ABOVE STR 27L AFT OF STA 500 THROUGH TO EXTERIOR OF SKIN.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-30-3.  TST:  51,688 HOURS.  CYCLES:  31,372.  (X)
